Iatrogenic Cushing syndrome and multifocal osteonecrosis caused by the interaction between inhaled fluticasone and ritonavir.
Аннотация
Inhaled corticosteroids are generally considered safe and do not usually lead to systemic adverse events since their plasma concentrations are low due to hepatic metabolism by the cytochrome P450 3A4. However, when associated with inhibitors of this cytochrome, such as ritonavir, they may lead to iatrogenic Cushing syndrome by the systemic accumulation of corticosteroids and consequent suppression of the hypothalamic-pituitary-adrenal axis. We present a case of iatrogenic Cushing syndrome complicated by multifocal osteonecrosis in a patient with HIV infection on antiretroviral therapy with protease inhibitors boosted with ritonavir, after the association of inhaled fluticasone. This clinical case highlights a relevant interaction between corticosteroids and inhibitors of the cytochrome P450 and the severe consequences that may occur.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.